Ir al contenido

Documat


Characterization of Sobolev-Slobodeckij spaces using geometric curvature energies

  • Dabrowski, Damian [1]
    1. [1] University of Warsaw

      University of Warsaw

      Warszawa, Polonia

  • Localización: Publicacions matematiques, ISSN 0214-1493, Vol. 63, Nº 2, 2019, págs. 663-677
  • Idioma: inglés
  • DOI: 10.5565/PUBLMAT6321907
  • Enlaces
  • Resumen
    • We give a new characterization of Sobolev–Slobodeckij spaces W1+s,pfor n/p < 1+s, where n is the dimension of the domain. To achieve this we introduce a family of curvature energies inspired by the classical concept of integral Menger curvature. We prove that a function belongs to a Sobolev–Slobodeckij space if and only if it is in Lp and the appropriate energy is finite.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno